# SDR HEEA0015317

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078D
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 206075676003
- Condition: Broken
- Location: Dual Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOADMETER NEEDLE BROKEN, GIVES FLUCTUATING INDICATIONS WITHOUT BEING PLUGGED IN.
